liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A weak Kellogg property for quasiminimizers
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-9677-8321
2006 (English)In: Commentarii Mathematici Helvetici, ISSN 0010-2571, E-ISSN 1420-8946, Vol. 81, no 4, 809-825 p.Article in journal (Refereed) Published
Abstract [en]

The Kellogg property says that the set of irregular boundary points has capacity zero, i.e. given a bounded open set Ω there is a set ⊂ ∂Ω with capacity zero such that for all p-harmonic functions u in Ω with continuous boundary values in Sobolev sense, u attains its boundary values at all boundary points in ∂Ω\ E. In this paper, we show a weak Kellogg property for quasiminimizers: a quasiminimizer with continuous boundary values in Sobolev sense takes its boundary values at quasievery boundary point. The exceptional set may however depend on the quasiminimizer. To obtain this result we use the potential theory of quasisuperminimizers and prove a weak Kellogg property for quasisuperminimizers. This is done in complete doubling metric spaces supporting a Poincaré inequality. © Swiss Mathematical Society.

Place, publisher, year, edition, pages
2006. Vol. 81, no 4, 809-825 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-30106Local ID: 15575OAI: oai:DiVA.org:liu-30106DiVA: diva2:250927
Available from: 2009-10-09 Created: 2009-10-09 Last updated: 2017-12-13

Open Access in DiVA

No full text

Authority records BETA

Björn, Anders

Search in DiVA

By author/editor
Björn, Anders
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Commentarii Mathematici Helvetici
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 327 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf